# SDR SIMA20141212003

- Difficulty date: December 12, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 25,246 hours, 20,568 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Out Of Adjust
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHILE SITTING AT GATE HAD LAVATORY SMOKE WARNING MSG ON EICAS & FLIGHT ATTENDANT`S HORN ON LAVATORY DETECTOR PANEL WAS SOUNDING.  PERFORMED LAVATORY SMOKE DETECTION SYS ADJUSTMENT & TEST IAW AMM 26-14-00.
